# SDR IPXA2024101179720

- Difficulty date: August 27, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,295 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50245
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE UPPER SURFACE HAS CORROSION AT STA 1140 - 1200 LBL 48",  INSTALLED SEAT TRACK  SECTION BTW STA 1075.5 TO 1180 LBL 45.5 IAW B757PF SRM 51-40-02-0G-0.
